# SDR TSAA9933170

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 963100211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 5 FLOOR PROXIMITY LIGHT ASSY DUE TO INOPERATIVE.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
